AIMS Mathematics, 2020, 5(4): 3990-4010. doi: 10.3934/math.2020257.

Research article

Export file:

Format

  • RIS(for EndNote,Reference Manager,ProCite)
  • BibTex
  • Text

Content

  • Citation Only
  • Citation and Abstract

Two different systematic methods for constructing meromorphic exact solutions to the KdV-Sawada-Kotera equation

1 Big data and Educational Statistics Application Laboratory, Guangdong University of Finance and Economics, Guangzhou 510320, China
2 School of Statistics and Mathematics, Guangdong University of Finance and Economics, Guangzhou 510320, China
3 School of Mathematics and Information Science, Guangzhou University, Guangzhou 510006, China

In this paper, we obtain meromorphic exact solutions of the KdV-Sawada-Kotera equation via two different systematic methods. Applying the exp(-ψ(z))-expansion method, we achieve the trigonometric, exponential, hyperbolic and rational function solutions for the mentioned equation. It is more interesting that we firstly proposed the extended complex method based on the previous work of Yuan et al., and as an example we use it to search exact solutions to the KdV-Sawada-Kotera equation. Dynamic behaviors of solutions obtained by these two different systematic techniques are also shown by some graphs. The results show that these two methods are direct and efficient methods to deal with various differential equations in the applied sciences.
  Figure/Table
  Supplementary
  Article Metrics

Keywords differential equation; KdV-Sawada-Kotera equation; symbolic computation; extended complex method; exp(-ψ(z))-expansion method

Citation: Yongyi Gu, Najva Aminakbari. Two different systematic methods for constructing meromorphic exact solutions to the KdV-Sawada-Kotera equation. AIMS Mathematics, 2020, 5(4): 3990-4010. doi: 10.3934/math.2020257

References

  • 1. R. Hirota, M. Ito, Resonance of solitons in one dimension, J. Phys. Soc. Jpn., 52 (1983), 744-748.    
  • 2. J. Zhang, J. Zhang, L. L. Bo, Abundant travelling wave solutions for KdV-Sawada-Kotera equation with symbolic computation, Appl. Math. Comput., 203 (2008), 233-237.
  • 3. K. Konno, Conservation laws of modified Sawada-Kotera equation in complex plane, J. Phys. Soc. Jpn., 61 (1992), 51-54.    
  • 4. Z. Qin, G. Mu, H. Ma, G'/G-expansion method for the fifth-order forms of KdV-Sawada-Kotera equation, Appl. Math. Comput., 222 (2013), 29-33.
  • 5. L. Zhang, C. M. Khalique, Exact solitary wave and quasi-periodic wave solutions of the KdVSawada-Kotera-Ramani equation, Adv. Differ. Equ., 2015 (2015), 1-12.    
  • 6. C. F. Wu, H. N. Chan, K. W. Chow, A system of coupled partial differential equations exhibiting both elevation and depression rogue wave modes, Appl. Math. Lett., 47 (2015), 35-42.    
  • 7. M. Li, W. K. Hu, C. F. Wu, Rational solutions of the classical Boussinesq-Burgers system, Nonlinear Dyn., 94 (2018), 1291-1302.    
  • 8. M. N. Islam, M. Asaduzzaman, M. S. Ali, Exact wave solutions to the simplified modified CamassaHolm equation in mathematical physics, AIMS Mathematics, 5 (2019), 26-41.
  • 9. M. H. Islam, K. Khan, M. A. Akbar, et al. Exact traveling wave solutions of modified KdVZakharov-Kuznetsov equation and viscous Burgers equation, SpringerPlus, 3 (2014), 1-9.    
  • 10. M. N. Alam, M. A. Akbar, Some new exact traveling wave solutions to the simplified MCH and the (1+1)-dimensional combined KdV-mKdV equations, J. Assoc. Arab Univ. Basic Appl. Sci., 17 (2015), 6-13.
  • 11. K. Hosseini, F. Samadani, D. Kumar, et al. New optical solitons of cubic-quartic nonlinear Schrödinger equation, Optik, 157 (2018), 1101-1105.    
  • 12. K. Hosseini, E. Y. Bejarbaneh, A. Bekir, et al. New exact solutions of some nonlinear evolution equations of pseudoparabolic type, Opt. Quant. Electron., 49 (2017), 1-10.    
  • 13. K. Hosseini, A. Zabihi, F. Samadani, et al. New explicit exact solutions of the unstable nonlinear Schrödinger's equation using the expa and hyperbolic function methods, Opt. Quant. Electron., 50 (2018), 1-8.    
  • 14. K. Hosseini, J. Manafian, F. Samadani, et al. Resonant optical solitons with perturbation terms and fractional temporal evolution using improved tan (φ(η)/2)-expansion method and exp function approach, Optik, 158 (2018), 933-939.    
  • 15. K. R. Raslan, K. K. Ali, M. A. Shallal, The modified extended tanh method with the Riccati equation for solving the space-time fractional EW and MEW equations, Chaos Soliton. Fract., 103 (2017), 404-409.    
  • 16. M. A. Shallal, H. N. Jabbar, K. K. Ali, Analytic solution for the space-time fractional Klein-Gordon and coupled conformable Boussinesq equations, Results Phys., 8 (2018), 372-378.    
  • 17. H. M. Baskonus, T. A. Sulaiman, H. Bulut, New solitary wave solutions to the (2+1)-dimensional Calogero-Bogoyavlenskii-Schiff and the Kadomtsev-Petviashvili hierarchy equations, Indian J. Phys., 135 (2017), 327-336.
  • 18. H. M. Baskonus, T. A. Sulaiman, H. Bulut, On the novel wave behaviors to the coupled nonlinear Maccari's system with complex structure, Optik, 131 (2017), 1036-1043.    
  • 19. H. Bulut, T. A. Sulaiman, H. M. Baskonus, et al. On the bright and singular optical solitons to the (2+1)-dimensional NLS and the Hirota equations, Opt. Quant. Electron., 50 (2018), 1-12.    
  • 20. H. Bulut, T. A. Sulaiman, H. M. Baskonus, Dark, bright optical and other solitons with conformable space-time fractional second-order spatiotemporal dispersion, Optik, 163 (2018), 1-7.    
  • 21. H. Li, Y. Z. Li, Meromorphic exact solutions of two extended (3+1)-dimensional Jimbo-Miwa equations, Appl. Math. Comput., 333 (2018), 369-375.
  • 22. W. Yuan, F. Meng, Y. Huang, et al. All traveling wave exact solutions of the variant Boussinesq equations, Appl. Math. Comput., 268 (2015), 865-872.
  • 23. Y. Gu, W. Yuan, N. Aminakbari, et al. Exact solutions of the Vakhnenko-Parkes equation with complex method, J. Funct. Spaces, 2017 (2017), 1-6.
  • 24. Y. Gu, W. Yuan, N. Aminakbari, et al. Meromorphic solutions of some algebraic differential equations related Painlevé equation IV and its applications, Math. Meth. Appl. Sci., 41 (2018), 3832-3840.    
  • 25. H. Roshid, M. Rahman, The exp(-φ(ξ))-expansion method with application in the (1+1)- dimensional classical Boussinesq equations, Results Phys., 4 (2014), 150-155.    
  • 26. K. Khan, M. Akbar, The exp(-φ(ξ))-expansion method for finding traveling wave solutions of Vakhnenko-Parkes equation, Int. J. Dyn. Syst. Differ. Equ., 5 (2014), 72-83.
  • 27. S. Islam, K. Khan, M. Akbar, Exact solutions of unsteady Korteweg-de Vries and time regularized long wave equations, Springerplus, 4 (2015), 1-11.    
  • 28. N. Kadkhoda, H. Jafari, Analytical solutions of the Gerdjikov-Ivanov equation by using exp(-φ(ξ))- expansion method, Optik, 139 (2017), 72-76.    
  • 29. A. Eremenko, Meromorphic traveling wave solutions of the Kuramoto-Sivashinsky equation, J. Math. Phys., 2 (2006), 278-286.
  • 30. N. A. Kudryashov, Meromorphic solutions of nonlinear ordinary differential equations, Commun. Nonlinear Sci. Numer. simul., 15 (2010), 2778-2790.    
  • 31. N. A. Kudryashov, D. I. Sinelshchikov, M. V. Demina, Exact solutions of the generalized Bretherton equation, Phys. Lett. A, 375 (2011), 1074-1079.    
  • 32. W. Yuan, Y. Li, J. Lin, Meromorphic solutions of an auxiliary ordinary differential equation using complex method, Math. Meth. Appl. Sci., 36 (2013), 1776-1782.    
  • 33. W. Yuan, Y. Wu, Q. Chen, et al. All meromorphic solutions for two forms of odd order algebraic differential equations and its applications, Appl. Math. Comput., 240 (2014), 240-251.
  • 34. W. Yuan, Y. Li, J. Qi, All meromorphic solutions of some algebraic differential equations and their applications, Adv. Differ. Equ., 2014 (2014), 1-14.    
  • 35. S. Lang, Elliptic Functions, Springer, New York, 1987.

 

Reader Comments

your name: *   your email: *  

© 2020 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution Licese (http://creativecommons.org/licenses/by/4.0)

Download full text in PDF

Export Citation

Copyright © AIMS Press All Rights Reserved